Normal forms for almost periodic differential systems

Weigu Li, Jaume Llibre, Hao Wu

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

In this paper we prove smooth conjugate theorems of Sternberg type for almost periodic differential systems, based on the Lyapunov exponents of the corresponding reduced systems. © 2008 Cambridge University Press.
Original languageEnglish
Pages (from-to)637-656
JournalErgodic Theory and Dynamical Systems
Volume29
DOIs
Publication statusPublished - 1 Apr 2009

Fingerprint Dive into the research topics of 'Normal forms for almost periodic differential systems'. Together they form a unique fingerprint.

Cite this